Weight Gain after Stopping Is Very Common nearest ER.
Weight gain after stopping is very common in many women. In fact, you can gain as much as 30-40 pounds in a very short period (couple of months). The reason for this is that screws with your body’s cycle…so when you stop taking it…it takes a couple of months until your body gets back on track. And during this time you gain weight. – If you think that you have nothing to worry about because you exercise and diet…think again. Yes…diet and exercise can help you mitigate some of the weight gain Nearest ER...but if you continue doing what you’ve been doing, you’ll still gain 15-25 pounds during this period.
Nearest ER – The reason you get weight gain after stopping is because most of your BC options have a diuretic in them.
This is used to make sure that your body doesn’t retain as much water and helps with your period. The second reason is that most of these BC options can act as an appetite suppressor in many women. So once you add these two together, you end up gaining a lot of weight in a very short time. If you want to avoid weight gain after stopping …you need to start a more effective weight loss program. Forget the one size fits all solutions…they barely work in normal situations… Nearest ER – let alone in someone who just got off the pill/patch. If you want to lose weight/stay in your current shape…you’ll need to start a custom weight loss plan. These custom weight loss plans are designed for your specific height/weight…so you end up getting much better results with less effort. Essentially each plan safely gets you the best possible results that your body is capable of. Weight gain after stopping is a very big problem…if you don’t nip it in the bud…you will eventually end up like some of these 200-300 pound women.